Integrability of reversible and equivariant quadratic polynomial differential systems in the plane

Jaume Llibre, Claudia Valls

Research output: Contribution to journalArticleResearch

1 Citation (Scopus)

Abstract

Copyright © 2019 Rocky Mountain Mathematics Consortium. We study the existence of first integrals for the class of reversible and equivariant quadratic polynomial differential systems in the plane. We put special emphasis in the study of the analytic first integrals.
Original languageEnglish
Pages (from-to)579-591
JournalRocky Mountain Journal of Mathematics
Volume49
DOIs
Publication statusPublished - 1 Jan 2019

Keywords

  • Analytic first integral
  • Equivariant
  • Quadratic planar polynomial equations
  • Reversible

Fingerprint Dive into the research topics of 'Integrability of reversible and equivariant quadratic polynomial differential systems in the plane'. Together they form a unique fingerprint.

Cite this